Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Sheffer $ A$-type of polynomials generated by $ \phi(t)f(xt)$


Authors: William N. Huff and Earl D. Rainville
Journal: Proc. Amer. Math. Soc. 3 (1952), 296-299
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1952-0047197-3
MathSciNet review: 0047197
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047197-3
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society